# SDR UIEA2023102200916

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 90,310 hours, 14,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 880251
- Part serial: 7744694
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: I, O
- Precautionary procedure: A

## Discrepancy

EXCESSIVE CABIN ALTITUDE (NO EICAS MSG) AT FL310, CABIN ALTITUDE AT 9600' - 9900', DP 6.2-6.6PSI( R/R ACM IAW AMM 21-54-04-401 & AIR LEAK TEST OK. )
